# SDR DALA2016102807912

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 48,185 hours, 21,238 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Skate Angle
- Part number: 415N400239
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND G-4 LOWER SKATE ANGLES CORRODED.  MAINTENANCE REPLACED G4 LOWER SKATE ANGLE WITH IAW AMM 25-31-41-400-801-005 STEP E NR 14.
